# SDR DALA2014072804251

- Difficulty date: July 27, 2014
- Submitted: August 1, 2014
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 65,503 hours, 49,190 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED THAT SEVERAL OF THE TAILCONE RELEASE SYSTEM GUIDE PIN RECEPTACLES WERE WORN BEYOND ALLOWABLE LIMITS.  THE RECEPTACLES WERE REPLACED AND THE SYSTEM WAS RIGGED TO SPECIFICATIONS. THE FUNCTIONAL CHECK WAS COMPLETED SATISFACTORILY.
